# SDR 95ZZZM493

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 2724150
- Condition: Cracked
- Location: Pax
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE LOWER FORWARD PASSENGER DOOR CORNER (P/N 27-24044) AND LOWER FORWARD PASSENGER DOOR COVER (P/N 27-24150) CRACKED IN RADIUS.  THEY REPLACED THE CRACKED PARTS IAW FAIRCHILD SRM 51-00-00.  REF NR MALA954626.
